# SDR 9613732204

- Difficulty date: June 24, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N204US
- Make and model: Boeing 727251
- Aircraft serial: 22544
- System (JASC): 2824 · Fuel Transfer Valve
- Part: Crossfeed Valve
- Condition: Malfunctioned
- Location: Nr 1
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: A, J

## Discrepancy

DURING CRUISE, THE NR 1 FUEL CROSSFEED VALVE WOULD NOT OPEN.  AIRCRAFT DIVERTED TO MEM, FUEL WAS DUMPED AND AIRCRAFT LANDED WITHOUT INCIDENT.  LOCKED OPEN NR 1 FUEL CROSSFEED VALVE AND PLACED ON MEL.
